Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Brown, Philip J., Fearn, T., Vannucci, Marina (1999) The choice of variables in multivariate regression: A non-conjugate Bayesian decision theory approach. Biometrika, 86 (3). pp. 635-648. ISSN 0006-3444. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:17135)
This list was generated on Sun Nov 28 02:08:48 2021 GMT.